Jump to content
CrazyBoards.org

Recommended Posts

I was taking prozac for depression, .5mg klonopin daily for GAD, and lithium orotate for suicidal thoughts. I take rozerem at night for non24 sleep phase disorder. 

The prozac stopped working and so my pdoc switched me to lexapro but it made me exhausted all the time- i basically would sleep, wake up, eat a little, go back to sleep... after two weeks she’s switching me over to effexor instead. I am starting at the lowest dose, but I’m not sure when to take it- is this going to be a morning pill? right now i take the lithium and rozerem at bedtime, and was taking prozac, klonopin and then the lexapro in the morning. I switched to taking the lexapro at night when i relized how exhausted it was making me. still, i slept all day and night. 

 

so effexor- i’ve read enough to know it’s an snri, and it’s a bitch to climb back off of. and it can take up to a month to work? is there anything else about this combo i should know, or does anyone have experience with these meds together?

 

 

i’m diagnosed with depression with psychotic features (since the 90s), general anxiety (past five years), non24 SPD, and chronic suicidal ideation. I know the non24 is the weird one, but I’ve found ways to set up my life/work schedule to manage it- i’m not sleep deprived.

any thoughts would be great, i’m a relative newcomer to being medicated- i’ve only had access to a pdoc regularly dor the last three or four years, before that it was just urgent care or ER, random doctors trying to treat me.

Share this post


Link to post
Share on other sites

I'll try it in the morning to start with then. I'm starting it on my days off so at least I'll have the day free if it gets odd.

 

thanks for replying

Share this post


Link to post
Share on other sites

Sure. I ultimately learned that I can't take SNRI's, but Effexor really worked for me while it lasted. I hope it has some benefit for you!

  • Thanks 1

Share this post


Link to post
Share on other sites

If you have depression with psychotic features, why aren't you taking an antipsychotic too? You might find one that can help with both psychosis and depression. Effexor is a great antidepressant. I would still be on it but it eventually stopped working. 

  • Like 2

Share this post


Link to post
Share on other sites

I've only had psychosis when I've had a really bad bout of depression; once or twice. it's not constant. we talked about adding an anti psychotic but I think they're holding on to those in case we can't get the depression handled with ADs

Share this post


Link to post
Share on other sites

taken it in the morning+ haven't been sleeping as much! I even got out to walk my dog instead of just letting him into the yard. so it's a morning pill for me I think. 

I'm a little nervous about it still, I always fear seizures with new medicines. nothing bad yet though. thanks all for replying

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

  • Similar Content

    • By sming
      Hi,
      I'm a 43 yo guy who's been severely depressed since I was 19 and I'm amazed I'm still alive. Antidepressants (and there's very few I haven't tried, including the popular combos) either do nothing, make me more depressed or help partially for a few weeks and then poop-out. I've never had mania/hypomania (other than a period on Abilify).
      After my stay at an inpatient psych ward in February, a young PDoc added Lithium to my Nardil (which, incidentally has been my most successful med to date but now does nothing) on the hunch that I might be BP2-ish. Whilst I can't say I went "WOO I'M FIXED", the Lithium certainly had a positive effect for a couple of months. Which has since just waned and stopped. So now I'm desperately depressed again. 
      I'm seeing my PDoc soon to discuss alternative BP2 treatments. Top of my list of suggestions (since he is malleable in his dispensing) is Lamictal. But should it be? I read a lot of positive feedback on it's effect on depression but the data says it's poor. Should I perhaps be aiming towards an alternative? There are so many it's quite bewildering and I'm relatively new to the BP2 scenario.
      Any tips are most appreciated.
      Pete
       
    • By Cyclingsarah
      Hey guys.
      I’ve been pretty stable on Depakote, but it sure does come with some undesirable side effects. Somehow it makes me feel overwhelmed. It’s kind of a brain fog 2.0 feeling. Also it haven’t helped much with my anxiety, and there’s still some depression left too. 
      I’m also on 2 antidepressants and a small dose of gabapentin, with no luck.
      What are your experiences with lithium or seroquel? I do not want to feel like a zombie and also do not want to feel too flat or foggy
    • By icygrave
      Hi everyone So here's a little background: I have been taking Klonopin daily for 4+ years now. The dosage at first was 1mg a day,  increased to 2mg a day, then 3mg a day, back down to 2mg. I was on 2mg a day for the majority of the time using Klonopin. At the beginning of 2018, I discussed with my psych that I want to VERY slowly taper off Klonopin completely, since I feel my anxiety and panic are not as bad as they were, especially with being on Prozac. He agreed, so we tapered very slowly. I would make 25% to 33% reductions every visit. So far I have made it down to 0.75mg a day. That's huge for me! My anxiety is still close to nonexistent, but I do worry about one thing. When I do eventually get off Klonopin completely, will my anxiety and panic come back even though I have been having mild symptoms from tapering that do, eventually go away? Looking for answers from people who have gotten off benzo daily use and successfully remained (mostly) anxiety-free. Thank you very much.
    • By Blahblah
      After 7 months of Effexor 150mg, my pdoc agreed to wean me off in order to see if my sex drive/sexual dysfunction resolves. I am very concerned with the withdrawals of this med.
      She gave me a weaning schedule, but it seems very short/quick for this drug. I am currently on 2nd day of 75mg, and feeling mainly very tired, more apathetic, lightheaded, with a bit of restless sleep. Any feedback/experiences??
      Effexor 112mg (for 3 days)
      Effexor 75mg (for 3 days)
      Effexor 37.5mg (for 3 days)
      Prozac 20mg (for 7 days)
      Prozac 10mg (for 7 days) then stop....
       
       
    • By Blahblah
      Since I've been on Effexor for 7 months, I've had zero emotional depressive symptoms (like the crying, sadness etc) negative ruminations have lessened, no anxiety whatsoever either...
      Issue is, I've become more & more lethargic. I sleep a full 10 hours per night and then I cannot get out of bed. I'm not really tired, I just literally cannot get myself to do anything. I am super content just laying in bed for hours. I read crap online for hours, I often take 2 hour naps in afternoon. It pains me to take a shower & go outside. I procrastinate on work/everything... I avoid doing things I need to do just so i can lay in bed! No interest, motivation, pleasure in anything. How can I light a "fire under my ass" again? The same issue happens with other meds that work for depression, but then they cause this!
      And no, my doc won't increase my Ritalin (which I have a tolerance to & it stopped working). She won't put me on any other stimulants which seem to be the only thing that help me in this state. Yes, I've tried Abilify add-on...not sure if I want to keep adding more meds or if there something better I can switch out in my situation?
      Seems my choice is to either be emotionally depressed or a complete apathetic sloth!!! Any ideas?
       
×